Facebook Pixel

Morning after

By January 26, 2017 - 9:23am
Rate This

Hi.. I had unprotected sex 2 days after my period my bf ejaculted inside of me 2 days after I took a morning after pill a week and a half later I had light bleeding for 2 days then it stopped took a pregnancy test a week after came out negative could it be I took a test too early before my supposed period or could be the side effects of the pill

Add a Comment2 Comments


Hello TrE tre,

Welcome to the EmpowHER community. Thank you for reaching out to our community with your question.

The light bleeding was caused by taking the morning after pill. The bleeding was light because you took the pill just days after finishing your period.

The test was negative because you did not become pregnant.


January 26, 2017 - 9:29am
(reply to Maryann Gromisch RN)

Thank u very much

January 26, 2017 - 12:35pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!